Translator Disclaimer
2019 Symplectic structure perturbations and continuity of symplectic invariants
Jun Zhang
Algebr. Geom. Topol. 19(7): 3261-3314 (2019). DOI: 10.2140/agt.2019.19.3261


This paper studies how symplectic invariants created from Hamiltonian Floer theory change under the perturbations of symplectic structures, not necessarily in the same cohomology class. These symplectic invariants include spectral invariants, boundary depth, and (partial) symplectic quasistates. This paper can split into two parts. In the first part, we prove some energy estimations which control the shifts of symplectic action functionals. These directly imply positive conclusions on the continuity of spectral invariants and boundary depth in some important cases, including any symplectic surface Σ g 1 and any closed symplectic manifold M with dim K H 2 ( M ; K ) = 1 . This follows by applications on some rigidity of the subsets of a symplectic manifold in terms of heaviness and superheaviness, as well as on the continuity property of some symplectic capacities. In the second part, we generalize the construction in the first part to any closed symplectic manifold. In particular, to deal with the change of Novikov rings from symplectic structure perturbations, we construct a family of variant Floer chain complexes over a common Novikov-type ring. In this setup, we define a new family of spectral invariants called t –spectral invariants, and prove that they are upper semicontinuous under the symplectic structure perturbations. This implies a quasi-isometric embedding from ( , | | ) to ( Ham ˜ ( M , ω ) , d H ) under some dynamical assumption, imitating the main result of Usher (Ann. Sci. Éc. Norm. Supér. 46 (2013) 57–128).


Download Citation

Jun Zhang. "Symplectic structure perturbations and continuity of symplectic invariants." Algebr. Geom. Topol. 19 (7) 3261 - 3314, 2019.


Received: 2 April 2017; Revised: 18 January 2019; Accepted: 4 June 2019; Published: 2019
First available in Project Euclid: 3 January 2020

zbMATH: 07162207
MathSciNet: MR4045353
Digital Object Identifier: 10.2140/agt.2019.19.3261

Primary: 37J05, 37K65, 53D40

Rights: Copyright © 2019 Mathematical Sciences Publishers


This article is only available to subscribers.
It is not available for individual sale.

Vol.19 • No. 7 • 2019
Back to Top